On normalizers of Sylow subgroups and p-nilpotency of finite groups

Authors

  • Yong Xu Henan University of Science and Technology - School of Mathematics and Statistics
  • Xianhua Li Soochow University - School of Mathematical Science

Keywords:

partial CAP-subgroup, c-supplemented subgroup, maximal subgroup, p-nilpotency, formation

Abstract

In this paper, we prove the p-nilpotency of a finite group under the assumption that some subgroups of Sylow subgroups are partial CAP -or c-supplemented in their normalizers.  Our results unify and generalize some earlier results.

Downloads

Published

2019-07-30

How to Cite

Xu, Y., & Li, X. (2019). On normalizers of Sylow subgroups and p-nilpotency of finite groups. Italian Journal of Pure and Applied Mathematics, 42, 907–915. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7166

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 2 3 4 5 6 7 8 9 10 > >> 

You may also start an advanced similarity search for this article.